MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MULTIFIRE ENDO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO MULTIFIRE ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030805L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during a laparoscopic appendectomy.After the device had fired there was bleeding from the staple line.The case was completed using clips.No patient injury.

Brand Name
MULTIFIRE ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7037513
Report Number2647580-2017-07844
Device Sequence Number19086211
Product Code GDW
UDI-Device Identifier20884523003762
UDI-Public20884523003762
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K900129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number030805L
Device Catalogue Number030805L
Device Lot NumberP6L0626MX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1